# SDR FDEA202009242311

- Difficulty date: September 24, 2020
- Submitted: October 9, 2020
- Operation: Air carrier
- Aircraft: N856FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37727
- Aircraft time: 40,754 hours, 6,336 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Support
- Part number: 147W866022
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER BULK CARGO COMPARTMENT STATION 1937 RIGHT BUTT LINE 41.5 FLOOR PANEL STRINGER FOUND CRACK, AS MARKED.  LOWER BULK CARGO COMPARTMENT STATION 1937 RIGHT BUTT LINE 41.5 FLOOR PANEL CRACKED.  STRINGER REPAIRED, AS PER B777 SRM 53-70-53-2R FIGURE 202 REPAIR 2 FROM STATION 1926.3-STATION 1947.6 RIGHT BUTT LINE 41.5.  REPAIR CLASSIFIED AS MAJOR, PER GMM 6-2-100.
